Alert archive / North Carolina / Flash Flood Warnings in 2023

Flash Flood Warning 49, NWS Raleigh, NC

December 17, 2023Sampson County, Wayne County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Dec 17, 2023, 7:03 PM EST for Sampson County, Wayne County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 17, 2023, 7:03 PM EST (00:03 UTC)
Expired
Dec 17, 2023, 10:00 PM EST
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Sampson County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 51 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 7:30 PM ESTFLASH FLOOD6 Sw Newton Grove, NCFlooding reported at Roanoke Rd and Wrye Branch Rd. Intersection blocked off.
Dec 17, 7:33 PM ESTFLASH FLOOD2 Nne Mount Olive, NCFlooding at NE Church Rd and Old Mt. Olive Hwy. Hwy blocked off.
Dec 17, 7:40 PM ESTFLASH FLOOD1 Nnw Nahunta, NCFlooding at Nahunta Rd and NC Hwy 581. Intersection blocked off.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2023-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2023-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 514 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
514 m²/s²
0-3 km storm-relative helicity
716 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WGUS52 KRAH 180003
FFWRAH
NCC163-191-180300-
/O.NEW.KRAH.FF.W.0049.231218T0003Z-231218T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
703 PM EST Sun Dec 17 2023

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Sampson County in central North Carolina...
  Wayne County in central North Carolina...

* Until 1000 PM EST.

* At 703 PM EST, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 4 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Goldsboro, Clinton, Mount Olive, Fremont, Walnut Creek, Roseboro, 
  Pikeville, Newton Grove, Salemburg, Turkey, Falcon, Eureka, 
  Autryville, Seven Springs, Hobbton, Grantham, Mar-Mac, Brogden, 
  Spivey's Corner and Elroy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads. 
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Slow down and use caution to avoid 
hydroplaning. Be especially cautious at night when it is harder to 
recognize the dangers of flooding.

&&

LAT...LON 3529 7830 3532 7827 3535 7816 3542 7815
      3560 7806 3559 7782 3543 7783 3538 7780
      3518 7784 3515 7789 3520 7816 3491 7815
      3486 7850 3499 7865 3508 7867 3512 7864
      3520 7864 3531 7854 3526 7849 3525 7842

FLASH FLOOD...RADAR INDICATED

$$

10
1 follow-up statement
335 
WGUS72 KRAH 180256
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
956 PM EST Sun Dec 17 2023

NCC163-191-180306-
/O.EXP.KRAH.FF.W.0049.000000T0000Z-231218T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sampson NC-Wayne NC-
956 PM EST Sun Dec 17 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EST THIS EVENING FOR 
SAMPSON AND WAYNE COUNTIES...

The heavy rain has ended. While flooding is no longer expected to 
pose a threat, there may be some lingering ponding of water on area 
roadways. Please continue to heed remaining road closures. 
Additionally, area creeks and streams may continue to rise and run 
high due to runoff from earlier heavy rainfall. Please use caution 
near rivers, creeks and streams.

A Flood Watch remains in effect until 600 AM EST Monday for a 
portion of central North Carolina.

LAT...LON 3529 7830 3532 7827 3535 7816 3542 7815
      3560 7806 3559 7782 3543 7783 3538 7780
      3518 7784 3515 7789 3520 7816 3491 7815
      3486 7850 3499 7865 3508 7867 3512 7864
      3520 7864 3531 7854 3526 7849 3525 7842

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Dec 17, 4:26 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 17, 4:26 PM EST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
426 PM EST Sun Dec 17 2023

.SYNOPSIS...
A developing storm system over the eastern Gulf of Mexico will move
northeast across northern Florida and emerge off the Georgia coast
early this morning. The low pressure area will intensify as it
moves northeastward along the Carolina coast today and tonight
before moving across the Virginia Capes around daybreak Monday.
Cold high pressure will build into the region on Monday night
and persist through mid week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 420 PM Sunday...

An MCV and convectively-amplified mesolow/gravity wave and
associated damaging wind gusts, as high as 60 kts measured at FLO,
developed across SC earlier this afternoon and has since moved
across srn NC. Strong mid-level convergence and rapid erosion of the
back edge of the pcecipitation shield have been noted on surrounding
88Ds in the past couple of hours related to that feature, along with
the pronounced surface pressure/wind perturbation. A short-fused
High Wind Warning was consequently issued for the NC Sandhills,
southern Coastal Plain, and portions of the srn Piedmont. We will
continue to monitor observational trends for downstream extension.

Meanwhile, the synoptic surface low has deepened to around 990 mb
just off the cntl SC coast near CHS. This low will continue to deepen
while tracking nnewd across ern NC early tonight and near the coast
of NJ by 12Z Mon.

Rain, heavy at times and with rates enhanced by convective elements
elevated above a stable CAD regime entrenched across all but ern NC,
will gradually end from southwest to northeast overnight. Rapid
runoff may result in poor drainage and urban/creek flooding during
the heaviest rates. Even without the gravity wave signal in forecast
surface winds and gusts, the closest approach, and newd departure of
the deepening coastal low and associated pressure rises and
CAA/steepening of low-level lapse rates, will favor occasional gusts
between 25-35 kts throughout the night.

There will remain a severe risk (wind/isolated tornado) along the
far ern reaches of the RAH CWA/Coastal Plain, ahead of the
approaching synoptic low, where sely flow will advect mid 60s
surface temperatures and dewpoints and support convection rooting
nearer the surface. Aside from that advective warming and
moistening, temperatures to the west and in the CAD airmass will
hold generally steady in 40s-50s through the evening, then be
followed by west to east cooling behind the coastal low and into the
40s, to around 50 in the Coastal Plain by Monday morning.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 350 PM Sunday...

The phased synoptic trough and briefly closed mid-level cyclone now
developing and deepening across the Savannah Basin will deamplify
and accelerate newd across the srn middle Atlantic through 12Z Mon.
It will do so in response to a "kicker" nrn stream shortwave trough
that will amplify sharply from srn Manitoba and the nrn Plains sewd
and across the OH Valley and cntl Appalachians by 00Z Tue, before it
too will form a closed, mid/upper-level cyclone while pivoting into
the middle Atlantic through 12Z Tue.

At the surface, a tight MSL pressure gradient and CAA will result
Mon, as the coastal cyclone now off the cntl SC coast tracks into
the Northeast. A quickly following clipper cold front will cross
cntl NC Mon evening.

The sensible weather related to the pattern described above will
feature the quick development of strong wnwly surface winds with
diurnal heating/mixing Mon morning, with gusts mostly in the low-mid
30s kts, locally higher across the nrn Piedmont and nrn Coastal
Plain, through midday. Subsidence and mainly sunny conditions in the
wake of the exiting coastal low, and downslope flow/compressional
warming, will favor high temperatures in the 50s, to near 60 in the
Sandhills. The approach/passage of the aforementioned nrn stream
trough axis and clipper surface cold front Mon evening will result
in increasing clouds, to mostly cloudy for a few hours, along with a
small chance of a shower as a shallow cloud/saturated layer deepens
to near minus 8 or 10C (marginally cold for precipitation
production), atop an otherwise dry and residually deeply-mixed
boundary layer around 4 thousand ft deep. CAA, then late night
pockets of decoupling and diminishing surface winds over the wrn
Piedmont, should support lows lows from upr 20s to mid 30s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 1224 PM Sunday...

Tue-Thu: A deep and vigorous upper-trough extending into the area
from the northern Mid-Atlantic Tue morning will bring a reinforcing
shot of cold advection and gusty northwest winds of 15-25 mph. Tue
looks to be the coldest day of the week with highs some 8-12 degrees
below normal in the low to middle 40s. Cold high pressure over the
TN valley will build into the southern Appalachians by early Wed,
allowing for excellent radiational cooling under clear skies and
light winds. Our coldest night of the week looks to be Tue
night/early Wed with lows in the upper teens to low 20s.

Ridging at mid-levels over the Mid-Mississippi Valley will shift
east Wed night and Thu, keeping our weather quiet and dry as high
pressure at the surface remains anchored over the Carolinas and SE
US. Highs in the upper 40s Wed should trend slightly above normal
Thu into the mid 50s. Lows during this time will generally be in the
20s.

Fri-Sun: A quasi-zonal mid-level flow will largely be in place
during this time. A shortwave over the Midwest and Great Lakes will
track east across our north Fri into Sat, which should increase mid-
high clouds at times. Models show a deeper shortwave trough digging
into the southern Rockies/Plains late in the period Sun, which will
aid the surface high over us to retreat into the far NE US. This
will favor highs remaining slightly above normal in the mid/upper
50s and lows generally in the 30s. While the trough to our SW Sun is
forecast to increase moisture, this appears to not impact our area
until early next week given the latest deterministic/ensemble data,
so have kept Sun dry.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 1253 PM Sunday...

24 hour TAF period:

...Expect hazardous aviation conditions over the next 24 hours ...

LIFR to IFR conditions will continue through much of the 24 hour TAF
period as a sfc low deepens and moves northeast along the carolina
coast. Rain rates will likely intensify through this evening as the
low pivots northward but the rain should stay mostly stratiform in
nature. However, there may be a short window between ~23 and 03Z
where isolated thunderstorms may impact both KFAY and KRWI. Overall
though, confidence in this occurring is not overly high at this
point (convection may stay pinned to the coastal areas instead).
Rain should pivot northeast of the area by ~12Z Monday morning. The
return to VFR conditions should follow suit, clearing from west to
east through early to mid Monday morning.

In addition to the LIFR/IFR conditions, ongoing LLWS appears likely
to continue at all TAF sites through much of the 24 hour TAF period.
While sfc winds will start to gust a bit more by early this evening
as the low pulls closer to our area, the flow just above the surface
will continue to be quite strong (~40 to 50kts) and reach LLWS
criteria. By ~12 to 14Z Monday, the flow aloft should weaken enough
to warrant the removal of LLWS in the TAFs.  However, nwly sfc flow
will pick back up early to mid Monday morning with gusts of up to 30
kts possible through the end of the TAF period.

Outlook: Periods of gusty winds will continue Monday and Tuesday. A
brief period of sub-VFR cigs and possibly some virga, are possible
Mon eve/night. Otherwise, expect VFR conditions to prevail through
Thu.

&&

.CLIMATE...
Record Precipitation:

December 17:
KGSO: 1.52/1930
KRDU: 1.35/1890
KFAY: 1.68/1970

December 18:
KRDU: 1.22/1959

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NCZ007>011-024>028-
040>043-074>078-083>086-088-089.
High Wind Warning until 7 PM EST this evening for NCZ042-
074>078-084>086-088-089.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...MWS
LONG TERM...Kren
AVIATION...Luchetti/CBL
CLIMATE...RAH
Hazardous weather outlook, Dec 17, 3:35 PM EST, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
335 PM EST Sun Dec 17 2023

NCZ042-074>077-084>086-182045-
Johnston-Montgomery-Moore-Lee-Harnett-Richmond-Scotland-Hoke-
335 PM EST Sun Dec 17 2023

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

Heavy rainfall is possible through early Monday morning as a
powerful storm system tracks northeast over the region. Rainfall of
2 to 4 inches will bring the potential for localized flooding,
especially in urban and poor drainage areas. This storm system will
also bring strong to damaging winds, gusting to 40-50 mph at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-024>028-040-041-043-083-182045-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Chatham-Wake-Wilson-Anson-
335 PM EST Sun Dec 17 2023

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Heavy rainfall is possible through early Monday morning as a
powerful storm system tracks northeast over the region. Rainfall of
2 to 4 inches will bring the potential for localized flooding,
especially in urban and poor drainage areas. This storm system will
also bring windy conditions, gusting to 25 to 35 mph at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ078-088-089-182045-
Wayne-Cumberland-Sampson-
335 PM EST Sun Dec 17 2023

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

Heavy rainfall is possible through early Monday morning as a
powerful storm system tracks northeast over the region. Rainfall of
2 to 4 inches will bring the potential for localized flooding,
especially in urban and poor drainage areas. This storm system will
also bring strong to damaging winds, gusting to 40-50 mph at times.

Lastly, there is a slight risk (level 2 of 5) of strong to severe
storms during the late afternoon and evening. Damaging winds are the
primary severe threat. An isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>023-038-039-073-182045-
Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-
335 PM EST Sun Dec 17 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Rainfall of 2 to 3 inches will bring the potential for localized
flooding, mainly in urban and poor drainage areas. This storm system
will also bring windy conditions, gusting to 25 to 35 mph at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 17, 3:59 PM EST, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
359 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     Non-Tstm Wnd Gst 4 ENE Hope Mills        34.99N 78.88W
12/17/2023  M44 MPH          Cumberland         NC   Mesonet

&&

NTL
Local storm report, Dec 17, 4:00 PM EST, 3 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
400 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Non-Tstm Wnd Gst 1 SSE East Rockingham   34.90N 79.76W
12/17/2023  M44 MPH          Richmond           NC   Mesonet

&&

NTL
Special weather statement, Dec 17, 4:05 PM EST, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EST Sun Dec 17 2023

NCZ025-040-041-172200-
Chatham NC-Durham NC-Wake NC-
405 PM EST Sun Dec 17 2023

...STRONG THUNDERSTORMS WILL IMPACT WAKE...SOUTHERN DURHAM AND
NORTHEASTERN CHATHAM COUNTIES THROUGH 500 PM EST...

At 405 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Pittsboro to near Cary to 6
miles west of Clayton. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Raleigh, Durham, Cary, Chapel Hill, Wake Forest, Garner,
Fuquay-Varina, Zebulon, RDU International, and Apex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3580 7829 3571 7847 3552 7871 3558 7891
      3556 7894 3564 7910 3586 7904 3587 7901
      3599 7900 3599 7899 3601 7862
TIME...MOT...LOC 2105Z 205DEG 14KT 3574 7899 3574 7878 3562 7857

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kren
Local storm report, Dec 17, 5:08 PM EST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
508 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Non-Tstm Wnd Gst 4 SSW Hamlet            34.84N 79.74W
12/17/2023  M53 MPH          Richmond           NC   Mesonet

            Mesonet station HAML Hamlet Tower.

&&

26
Local storm report, Dec 17, 5:11 PM EST, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
511 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Non-Tstm Wnd Gst Pope Afb                35.17N 79.02W
12/17/2023  M45 MPH          Cumberland         NC   AWOS

            AWOS station KPOB Pope AFB.

&&

26
Local storm report, Dec 17, 6:29 PM EST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
629 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Non-Tstm Wnd Dmg Ellerbe                 35.07N 79.76W
12/17/2023                   Richmond           NC   911 Call Center

            Numerous trees and power lines down
            in/around Ellerbe.

0255 PM     Non-Tstm Wnd Dmg 1 SSW Dobbins Heights   34.90N 79.70W
12/17/2023                   Richmond           NC   911 Call Center

            Numerous trees and power lines down
            in/around Hamlet.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 10:43 PM ESTSpecial Weather StatementRAHEdgecombe62 min
Dec 17, 10:51 PM ESTRiver Flood WarningRAHChatham14 hr
Dec 17, 11:32 PM ESTSpecial Weather StatementRAHSampson58 min
Dec 17, 11:47 PM ESTAreal Flood AdvisoryRAHChatham, Cumberland, Durham, Harnett, Hoke, Johnston and 4 more6 hr
Dec 17, 11:51 PM ESTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wayne and 1 more6 hr
Dec 18, 12:06 AM ESTRiver Flood WarningRAHJohnston27 hr
Dec 18, 4:49 AM ESTRiver Flood WarningRAHJohnston48 hr

Nearby

Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.